# SDR GTIA9700330

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: H146
- Condition: Broken
- Location: Gear Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DTW - FLT 566 - GEAR HANDLE PLACED IN UP POSITION, ALL GEAR DOOR LIGHTS WENT OUT; 30 SECONDS LATER 'GEAR DOOR OPEN'  LIGHT CAME ON (HIGH PRESS/QTY OPS NORMAL). 'SPOILER CONTROL' CB TRIPPED.  C/W FCOM PROCEDURES (LIGHT REMAINED ON WITH RT HYD PUMP IN 'HIGH' POSITION).  WHEN GEAR PLACED DOWN POSITION FOR LANDING, GEAR DOOR OPEN LIGHT EXTINGUISHED.  ALL GEAR DOOR LIGHTS OPERATED NORMALLY.  REPAIRED BROKEN WIRE ON LT DOOR SWITCH IAW DC-9 WIRING DIA 32-61-00.  PERFORMED GEAR SWING, NO DEFECTS NOTED.  GEAR SWING IAW MM 7-11-0.  INSP DOOR UPLATCH MECH IAW MM 32-31-4.  OHMS CHECKED DOOR WARNING SWITCHES AND WIRING, FOUND OK.  PERFORMED GRD CHECK OF SPOILER SYS IAW MM 27-62-0.  OPS CHECK OK.  RII INSP ACCOMPLISHED. (X)
